# SDR DALA1256950183

- Difficulty date: November 21, 2012
- Submitted: December 17, 2012
- Operation: Air carrier
- Aircraft: N183DN
- Make and model: Boeing 767332
- Aircraft serial: 27110
- Aircraft time: 91,128 hours, 13,306 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Tee Fitting
- Part number: 112T701011
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING SIDE LINK FITTING INBD AND OTBD LOWER TEE CLIPS FASTENER HOLES SHORT EDGE MARGIN.  REPAIRED IAW ERA 507544-14AD, REV ORIG SECTION I.
